Notre Dame Journal of Formal Logic

Expressiveness and completeness of an interval tense logic.

Yde Venema

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 31, Number 4 (1990), 529-547.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635589

Zentralblatt MATH identifier
0725.03006

Mathematical Reviews number (MathSciNet)
MR1085414

Digital Object Identifier
doi:10.1305/ndjfl/1093635589

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Venema, Yde. Expressiveness and completeness of an interval tense logic. Notre Dame Journal of Formal Logic 31 (1990), no. 4, 529--547. doi:10.1305/ndjfl/1093635589. http://projecteuclid.org/euclid.ndjfl/1093635589.


Export citation